# SDR YENA20110714300

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 22,588 hours, 7,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A9012
- Condition: Low Pressure
- Location: L2 Door
- Part time: 34,783 hours, 12,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 21 JFK-TPA, ON GROUND MAINTENANCE CHECK FOUND L2 DOOR SLIDE PRESS IN THE RED ARC OF GAUGE (LOW PRESSURE).  THE TECHNICIAN REMOVED AND REPLACED L2 SLIDE ASSY AS PER AMM 25-62-44.  OPS CHECK OK.
